Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 607281, 9 pages
http://dx.doi.org/10.1155/2014/607281
Research Article

Behavior of an Exponential System of Difference Equations

Department of Mathematics, University of Azad Jammu and Kashmir, Muzaffarabad 13100, Pakistan

Received 30 April 2014; Accepted 21 July 2014; Published 15 September 2014

Academic Editor: Zhan Zhou

Copyright © 2014 A. Q. Khan and M. N. Qureshi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Q. Khan and M. N. Qureshi, “Behavior of an Exponential System of Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 607281, 9 pages, 2014. https://doi.org/10.1155/2014/607281.